An elementary semigroup theorem and a congruence relation of Rédei

Schwarz, Štefan: An elementary semigroup theorem and a congruence relation of Rédei. Acta scientiarum mathematicarum, (19) 1-2. pp. 1-4. (1958)

[img] Cikk, tanulmány, mű
math_019_fasc_001_002_001-004.pdf
Hozzáférés joga: Campus

Download (562kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1958
Volume: 19
Number: 1-2
Page Range: pp. 1-4
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Rédei László, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 4. p.
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2016. Oct. 15. 14:13
URI: http://acta.bibl.u-szeged.hu/id/eprint/13840

Actions (login required)

View Item View Item